Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 253

1.

Warfarin-induced skin necrosis: report of four cases.

Horn JR, Danziger LH, Davis RJ.

Am J Hosp Pharm. 1981 Nov;38(11):1763-8.

PMID:
7030072
2.

Warfarin-induced skin necrosis treated with protein C concentrate (human).

Stewart A.

Am J Health Syst Pharm. 2010 Jun 1;67(11):901-4. doi: 10.2146/ajhp090240.

PMID:
20484212
3.

Warfarin-induced skin necrosis occurring four days after discontinuation of warfarin.

Wynn SS, Jin DK, Essex DW.

Haemostasis. 1997 Sep-Oct;27(5):246-50.

PMID:
9690483
4.

Warfarin skin necrosis: recurrence in the absence of anticoagulant therapy.

Humphries JE, Gardner JH, Connelly JE.

Am J Hematol. 1991 Jul;37(3):197-200.

PMID:
1858772
5.

Heparin-induced thrombocytopenia complicated by warfarin-induced skin necrosis.

Howard-Thompson A, Usery JB, Lobo BL, Finch CK.

Am J Health Syst Pharm. 2008 Jun 15;65(12):1144-7. doi: 10.2146/ajhp070352.

PMID:
18541684
6.

Late-onset warfarin-induced skin necrosis: case report and review of the literature.

Essex DW, Wynn SS, Jin DK.

Am J Hematol. 1998 Mar;57(3):233-7. Review.

7.

Warfarin-induced skin necrosis in 2 patients with protein S deficiency: successful reinstatement of warfarin therapy.

Anderson DR, Brill-Edwards P, Walker I.

Haemostasis. 1992;22(3):124-8. Review.

PMID:
1427456
8.

Warfarin-induced skin necrosis in a patient with heparin-induced thrombocytopenia: two diseases or one?

Abdel-Wahab OI, Rosovsky RP, Warth JA.

Acta Haematol. 2008;120(2):117-22. doi: 10.1159/000174756. Epub 2008 Nov 19.

PMID:
19018128
9.

Atypical warfarin-induced skin necrosis.

Ward CT, Chavalitanonda N.

Pharmacotherapy. 2006 Aug;26(8):1175-9.

PMID:
16863494
10.

Coumadin necrosis of the skin: report of four patients.

Miura Y, Ardenghy M, Ramasastry S, Kovach R, Hochberg J.

Ann Plast Surg. 1996 Sep;37(3):332-7.

PMID:
8883735
11.

Heparin-induced skin necrosis.

Hasegawa GR.

Drug Intell Clin Pharm. 1984 Apr;18(4):313-4.

PMID:
6714077
12.

An unusual case of warfarin-induced pinna skin necrosis.

Martinez Del Pero M, Verma S, Espeso A, Griffiths M, Jani P.

J Laryngol Otol. 2009 Jun;123(6):685-8. doi: 10.1017/S0022215108003903. Epub 2008 Oct 17.

PMID:
18925999
14.

Warfarin-induced necrosis of the breast: case report.

Khalid K.

J Postgrad Med. 2004 Oct-Dec;50(4):268-9.

15.

Warfarin induced necrosis of the skin.

Faraci PA, Deterling RA Jr, Stein AM, Rheinlander HF, Cleveland RJ.

Surg Gynecol Obstet. 1978 May;146(5):695-700.

PMID:
644427
16.
17.

Reinstituting warfarin in patients who develop warfarin skin necrosis.

Jillella AP, Lutcher CL.

Am J Hematol. 1996 Jun;52(2):117-9.

18.
19.

Warfarin-induced skin necrosis.

Nazarian RM, Van Cott EM, Zembowicz A, Duncan LM.

J Am Acad Dermatol. 2009 Aug;61(2):325-32. doi: 10.1016/j.jaad.2008.12.039. Review.

PMID:
19615543
20.

Warfarin skin necrosis in a postpartum woman with protein S deficiency.

Cheng A, Scheinfeld NS, McDowell B, Dokras AA.

Obstet Gynecol. 1997 Oct;90(4 Pt 2):671-2.

PMID:
11770590

Supplemental Content

Support Center